# SDR E07A201907260002

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N645AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000114
- Aircraft time: 5,335 hours, 4,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 50010093429
- Condition: Cracked
- Location: Cabin Door
- Part time: 5,335 hours, 4,790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION. AFT MAIN CABIN DOOR SUPPORT BRACKET FOUND CRACKED ON FWD & AFT SIDE. THIS BRACKET SUPPORTS THE DOOR OPEN ATTACHEMENT ROD AND DOOR EXTENSION SYSTEM.
